# SDR MK1Y202305173016

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR: MAINTENANCE DISCOVERED A PUNCTURE AT THE INNER SKIN OF R/H MLG DOOR IN A CRITICAL AREA (LESS THAN 10 INCHES FROM THE CENTER HINGE). SHOP REPORTED SEVERAL DAMAGES NEAR THE NOTED PUNCTURE. ALL OTHER DAMAGES WERE REPAIRED PER SRM 52-80 REQUIREMENTS.
